# SDR 29GA2024021400001

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N708SV
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1092
- Aircraft time: 12,372 hours, 16,544 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: DHE1148
- Part serial: 41432
- Condition: Faulted
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH HAD LEFT MAIN UNLK LIGHT ON OVERHEAD PANEL. WENT OFF UPON DOING GO AROUND. CORRECTIVE ACTION: FOUND 11GB PROXIMITY SWITCH AT FAULT ON MCDU, REMOVED AND REPLACED 11GB PROX SWITCH, GEAR SWINGS AND OPS CHECK GOOD.
